Ring structures concerning factorization modulo radicals
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1123-1139
https://doi.org/10.4134/BKMS.b150862
Published online July 31, 2017
Hai-Lan Jin, Hong Kee Kim, and Yang Lee
Yanbian University, Gyeongsang National University, Pusan National University
Abstract : The aim in this note is to describe some classes of rings in relation to factorization by prime radical, upper nilradical, and Jacobson radical. We introduce the concepts of {\it tpr} ring, {\it tunr} ring, and {\it tjr} ring in the process, respectively. Their ring theoretical structures are investigated in relation to various sorts of factor rings and extensions. We also study the structure of noncommutative tpr (tunr, tjr) rings of minimal order, which can be a base of constructing examples of various ring structures. Various sorts of structures of known examples are studied in relation with the topics of this note.
Keywords : tpr ring, tunr ring, tjr ring, polynomial ring, factor ring, noncommutative ring of minimal order, nilradical, Jacobson radical
MSC numbers : 16N40, 16S36
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd